# SDR DL764050429

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 15,806 hours, 5,710 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 230001487
- Part serial: 100700
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT A/C, COCKPIT HAD ELECTRICAL ODOR.  REPLACED OVERHEATED TAPE REPRODUCER.
